Ask an expert
Question

26 Feb 2009

Trying to Conceive
Hello Doc,

I am trying to conceive and have been trying since Dec 2008. A bit of background - I had the Mirena removed Sept 2008 after having had it for 4 years. During this period I no longer menustrated. Four years prior I was treated for endo. and 3 weeks after the operation treating my endo and removing my copper coil, I had a serious infection and had to have one of my ovaries removed via emergency op. Then Sept 2008 my husband and I decided we wanted to try and conceive. Went to my gynae how discovered a cyst 8 x 5 on my ovary. As I only have one he treated it with the pill Yasmin for three months. That ended early December and I immediately had my first " period"  during dec. Jan 2009 my gynae gave me the all clear.

I have now been recording my periods. Dec = 28CD (3 day mens). Next one started 5 Jan to 31 Jan which then put me on a 26CD (2 day mens). This month I started on the 31 Jan to what I am to believe the 23 Feb putting me on a 23CD. This month I only experienced spotting sunday night, followed by a light flow and the following day exceptionally light spotting. Could that have been my period ??? or possibly implantation bleeding. I tested today and the pregnancy test was negative. I am very confused how to map out this coming month with my cycles so different. Is there a possibility I might still be pregnant or should I be concerned with my cycles and go and see my gynae ??

Your advise would be greatly appreciated.
Answer 330 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

It is not uncommon for cycles to be irregular for the first few months after stopping the Pill. I would suggest that you see your gynaecologist if the cycle hasn't stabilised in the next 2 months.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.